# SDR UALA2012111906689

- Difficulty date: November 19, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,314 hours, 16,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE DET WILL NOT TEST.  BRAKES ARE COOL TO TOUCH.  OK TO DEFER.  OK FOR SERVICE PER MM.
